# SDR SWIA201229685

- Difficulty date: February 13, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 26,199 hours, 20,555 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4761,  DURING GEAR RETRACTION, RECEIVED AN ANTI-SKID OUTBOARD CAUTION MESSAGE AND GEAR DISAGREE WARNING MESSAGE.   REPLACED THE RIGHT SIDESTAY AND ACTUATOR.
